Parasustain Tablets Paracetamol For Joint Pain
Parasustain tablets is a controlled release tablet with 665mg of Paracetamol.
Parasustain "paracetamol 665 mg" uses include:
- Fast, long-lasting relief of pain associated with osteoarthritis
- Mild to moderate joint and muscular pain such as sprains, strains, and sports injuries.
Parasustain tab is a Paracetamol sustained-release tablet 665 mg
parasustain paracetamol 665 mg
Parasustain tablets comes in 48's pack
How to use
- Parasustain paracetamol 665 mg is for adults and children over 12 years of age.
- Take 2 tablets to be swallowed 3 times daily or every 6-8 hours.
- Do not take more than 6 tablets in 24 hours.
- Take with water or other fluid.
- Can be taken with or without food.
- This tablet must not be chewed or sucked as this destroys the sustained release properties.
- Do not take for more than 48 hours unless under medical advice.
- Not recommended for children below 12 years of age.
- Do not take other paracetamol-containing medicine at the same time.